Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 72, NWS Atlanta, GA

May 4, 20195 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 4, 2019, 8:29 PM EDT for 5 counties in Georgia. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2019, 8:29 PM EDT (00:29 UTC)
Expired
May 4, 2019, 9:15 PM EDT
In force
46 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bibb County, GA, Houston County, GA, Macon County, GA, Peach County, GA, Twiggs County, GA

The radar

The Robins AFB radar (KJGX), 29 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 8:35 PM EDTTSTM WND DMG2 Ssw Miami Valley, GAPUBLIC REPORTED PECAN TREES DOWN JUST SOUTH OF HIGHWAY 96 BETWEEN FORT VALLEY AND PERRY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.5 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2019-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 172 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2019-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
172 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1402 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

119 
WUUS52 KFFC 050029
SVRFFC
GAC021-153-193-225-289-050115-
/O.NEW.KFFC.SV.W.0072.190505T0029Z-190505T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
829 PM EDT Sat May 4 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Macon County in west central Georgia...
  Southeastern Bibb County in central Georgia...
  Twiggs County in central Georgia...
  Peach County in central Georgia...
  Houston County in central Georgia...

* Until 915 PM EDT.

* At 829 PM EDT, a severe thunderstorm was located over Meadowdale,
  or near Perry, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Macon, Perry, Fort Valley, Jeffersonville, Warner Robins,
  Centerville, Byron, Marshallville, Danville, Robins Air Force Base,
  Marion, Tarversville, Meadowdale, Houston Lake, Grove Park,
  District Path, Powerville, Moss Oak, Skipperton and Miami Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3231 8381 3249 8401 3263 8386 3267 8381
      3269 8377 3269 8372 3272 8376 3288 8359
      3287 8358 3287 8356 3284 8352 3285 8350
      3282 8337 3259 8323
TIME...MOT...LOC 0029Z 236DEG 34KT 3247 8380 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
498 
WWUS52 KFFC 050045
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
845 PM EDT Sat May 4 2019

GAC193-050055-
/O.CAN.KFFC.SV.W.0072.000000T0000Z-190505T0115Z/
Macon GA-
845 PM EDT Sat May 4 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MACON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3238 8366 3261 8389 3263 8386 3267 8381
      3269 8377 3269 8372 3272 8376 3288 8359
      3287 8358 3287 8356 3284 8352 3285 8350
      3282 8337 3259 8323
TIME...MOT...LOC 0045Z 236DEG 34KT 3256 8365 

$$

GAC021-153-225-289-050115-
/O.CON.KFFC.SV.W.0072.000000T0000Z-190505T0115Z/
Bibb GA-Twiggs GA-Peach GA-Houston GA-
845 PM EDT Sat May 4 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR SOUTHEASTERN BIBB...TWIGGS...NORTHEASTERN PEACH AND CENTRAL
HOUSTON COUNTIES...

At 845 PM EDT, a severe thunderstorm was located near Bonaire, or 8
miles northeast of Perry, moving northeast at 40 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Macon, Perry, Jeffersonville, Warner Robins, Centerville, Byron,
Danville, Robins Air Force Base, Marion, Tarversville, Houston Lake,
District Path, Powerville, Skipperton, Miami Valley, Kathleen, Sand
Bed, Bullard, Rutland and Fitzpatrick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3238 8366 3261 8389 3263 8386 3267 8381
      3269 8377 3269 8372 3272 8376 3288 8359
      3287 8358 3287 8356 3284 8352 3285 8350
      3282 8337 3259 8323
TIME...MOT...LOC 0045Z 236DEG 34KT 3256 8365 

HAIL...0.75IN
WIND...60MPH
 
$$
079 
WWUS52 KFFC 050111
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
911 PM EDT Sat May 4 2019

GAC021-153-225-289-050121-
/O.EXP.KFFC.SV.W.0072.000000T0000Z-190505T0115Z/
Bibb GA-Twiggs GA-Peach GA-Houston GA-
911 PM EDT Sat May 4 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BIBB...TWIGGS...
NORTHEASTERN PEACH AND CENTRAL HOUSTON COUNTIES WILL EXPIRE AT 915 PM
EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However gusty winds are still possible with
this thunderstorm.

LAT...LON 3238 8366 3261 8389 3263 8386 3267 8381
      3269 8377 3269 8372 3272 8376 3288 8359
      3287 8358 3287 8356 3284 8352 3285 8350
      3282 8337 3259 8323
TIME...MOT...LOC 0111Z 236DEG 34KT 3291 8392 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 8:05 PM EDT, 24 minutes earlier.

Area forecast discussion, May 4, 8:05 PM EDT, 24 minutes before
Area Forecast Discussion...Updated for Aviation
National Weather Service Peachtree City GA
805 PM EDT Sat May 4 2019

.SHORT TERM /Tonight through Sunday Night/...

To begin the short term period, a broad but fairly shallow upper
trough is extending from Iowa southward into the Mississippi River
Valley and is moving eastward across the southeastern CONUS. A
surface low associated with this trough is moving northeastward from
central Louisiana and will continue to approach our forecast area
during the remainder of the day and into Sunday. Convection ahead of
a weak cold front dropping from this low is anticipated in our area
this evening and into the overnight hours. With sufficient
instability due to diurnal heating this afternoon combined with some
stronger mid-level winds and enhanced wind shear ahead of the
frontal boundary, there is the potential that some thunderstorms
associated with this system could be strong to severe, with the
damaging wind gusts and marginally severe hail being the primary
threats with any severe storms that occur.

On Sunday, the focus will shift to south and central Georgia.
Although high-end chance to likely PoPs are anticipated across the
southern portion of the forecast area, the best forcing and
instability will be south of the area which will limit the potential
for severe weather. Precipitation will quickly come to an end on
Sunday night as the cold front clears the area. Model guidance is in
good agreement that drier and cooler air will return to the area
Sunday night into early Monday morning.

King

.LONG TERM /Monday through Saturday/...

The long term begins with an exiting system and drier air
spreading over the CWA. Models are in very good agreement with
this. We will see one good day of drying before moisture starts
returning ahead of the next in a series of short waves approaches
on Tuesday. Models differ somewhat on timing and strength of these
short waves for the latter half of the long term, however the
result will be increasing chance of showers and thunderstorms each
day.

17

&&

AVIATION...
00Z Update...
Showers and a few thunderstorms will spread over the taf sites
overnight...ending from the west by mid morning Sunday. Ceilings
were mainly VFR to begin the period...with the exception of areas
where convection is present. Ceilings are expected to lower to MVFR
by 04-06Z and IFR by 10-12Z Sunday morning. Gradual improvement
during the day. Southwest Winds of 5-10 kts expected through the
night becoming northwest after 14z Sunday.

//ATL Confidence...00Z Update...
Medium confidence on all elements.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          64  80  60  85 /  70  60  20   5
Atlanta         64  79  60  83 /  80  60  10   0
Blairsville     59  74  52  78 /  80  60  20   5
Cartersville    63  78  56  82 /  80  50  10   0
Columbus        66  81  60  88 /  80  60  10   5
Gainesville     63  78  59  82 /  80  60  10   5
Macon           65  82  60  87 /  60  60  20   5
Rome            62  79  56  84 /  80  40  10   0
Peachtree City  63  79  57  83 /  80  60  10   0
Vidalia         69  84  65  89 /  50  60  40  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...41
LONG TERM....17/Baker
AVIATION...41
Hazardous weather outlook, May 4, 10:42 AM EDT, 9 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1042 AM EDT Sat May 4 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-051445-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1042 AM EDT Sat May 4 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A few severe storms are possible across north and central
Georgia this afternoon and tonight.

A strong storm system will move across Georgia today and tonight.
This will bring scattered to numerous showers and thunderstorms
to north and central Georgia.

A few storms could be severe just about anywhere across north and
central Georgia, although the main focus will be north of a line
from Preston to Macon to Louisville. The best time for severe
storm development will be from around noon today until midnight
tonight.

The main hazards from the severe storms will be damaging winds and
hail up to 1 inch in diameter.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

There remains a chance of thunderstorms Sunday as the Saturday
storm system exits. Although a few storms could be strong with
gusty winds, severe storms are not expected on Sunday.

There is a chance of thunderstorms across parts of central Georgia
and also the northeast mountains Tuesday afternoon...and then for
all of north and central Georgia Wednesday through Friday. A few
storms could be strong with gusty winds.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, May 4, 6:40 PM EDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
640 PM EDT Sat May 4 2019

GAZ036-037-047-042315-
Walton GA-Clarke GA-Oconee GA-
640 PM EDT Sat May 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WALTON...
SOUTHEASTERN CLARKE AND OCONEE COUNTIES UNTIL 715 PM EDT...

At 639 PM EDT...a strong thunderstorm was centered just west of
Eastville, or 7 miles west of Watkinsville...moving east at 30 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Watkinsville, North High Shoals, Bishop, Whitehall, Athens-Clarke
County, State Botanical Garden Of Ga and Eastville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3390 8330 3381 8335 3380 8348 3382 8351
      3380 8352 3379 8358 3387 8360 3394 8340
TIME...MOT...LOC 2239Z 253DEG 24KT 3385 8354

HAIL...0.25IN
WIND...40MPH
Special weather statement, May 4, 6:57 PM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
657 PM EDT Sat May 4 2019

GAZ039-042315-
Wilkes GA-
657 PM EDT Sat May 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILKES COUNTY UNTIL
715 PM EDT...

At 657 PM EDT...a strong thunderstorm was centered 3 miles east of
Washington...moving northeast at 30 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Aonia, Metasville, Rocky Creek Fire Dept. and Holliday Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3364 8270 3379 8269 3384 8258 3382 8260
      3367 8250
TIME...MOT...LOC 2257Z 246DEG 26KT 3372 8263

HAIL...0.25IN
WIND...40MPH
Special weather statement, May 4, 7:02 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
702 PM EDT Sat May 4 2019

GAZ067-078-042315-
Harris GA-Meriwether GA-
702 PM EDT Sat May 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARRIS AND SOUTHERN
MERIWETHER COUNTIES UNTIL 715 PM EDT...

At 701 PM EDT...a strong thunderstorm was centered just northeast of
F.D. Roosevelt State park, or 4 miles west of Warm Springs...moving
northeast at 25 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Manchester, Warm Springs and Durand.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3297 8472 3293 8463 3285 8464 3283 8480
      3289 8482
TIME...MOT...LOC 2301Z 238DEG 20KT 3288 8476

HAIL...0.25IN
WIND...40MPH
Special weather statement, May 4, 7:16 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
716 PM EDT Sat May 4 2019

GAZ036>038-042345-
Oglethorpe GA-Clarke GA-Oconee GA-
716 PM EDT Sat May 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN OGLETHORPE...SOUTHEASTERN
CLARKE AND EASTERN OCONEE COUNTIES UNTIL 745 PM EDT...

At 714 PM EDT...a strong thunderstorm was over Barnett Shoals, or 7
miles east of Watkinsville...moving east at 25 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Lexington, Crawford, Arnoldsville, Athens-Clarke County, Hutchings
and Barnett Shoals.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3383 8333 3390 8331 3395 8308 3389 8299
      3379 8308
TIME...MOT...LOC 2314Z 266DEG 21KT 3388 8328

HAIL...0.25IN
WIND...40MPH
Special weather statement, May 4, 7:16 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
716 PM EDT Sat May 4 2019

GAZ067-068-042345-
Meriwether GA-Pike GA-
716 PM EDT Sat May 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MERIWETHER AND
SOUTHWESTERN PIKE COUNTIES UNTIL 745 PM EDT...

At 715 PM EDT...a strong thunderstorm was centered just north of
Warm Springs, or 4 miles south of Greenville...moving northeast at
35 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Woodbury, Molena, Gay, Raleigh, Harris City, Imlac and Hilltop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3314 8460 3312 8445 3300 8441 3299 8443
      3299 8449 3297 8451 3297 8453 3296 8452
      3296 8454 3290 8469 3294 8475
TIME...MOT...LOC 2315Z 227DEG 28KT 3294 8468

HAIL...0.25IN
WIND...40MPH
Special weather statement, May 4, 8:19 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
819 PM EDT Sat May 4 2019

GAZ072-081>083-093>096-050100-
Macon GA-Peach GA-Bibb GA-Houston GA-Crawford GA-Jones GA-
Bleckley GA-Twiggs GA-
819 PM EDT Sat May 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MACON...PEACH...
SOUTHEASTERN BIBB...HOUSTON...SOUTHEASTERN CRAWFORD...SOUTHERN
JONES...NORTHWESTERN BLECKLEY AND TWIGGS COUNTIES UNTIL 900 PM EDT...

At 818 PM EDT...a strong thunderstorm was over Winchester, or 9 miles
south of Fort Valley...moving northeast at 45 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Macon, Perry, Fort Valley, Jeffersonville, Warner Robins,
Centerville, Byron, Montezuma, Marshallville, Danville, Robins Air
Force Base, Marion, Tarversville, Whitewater State Park, Postell,
Meadowdale, Houston Lake, Griswoldville, Grove Park and District
Path.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3243 8415 3252 8404 3251 8403 3250 8403
      3250 8402 3252 8401 3252 8403 3253 8402
      3253 8400 3254 8401 3294 8350 3256 8322
      3226 8398
TIME...MOT...LOC 0018Z 238DEG 47KT 3243 8393

HAIL...0.25IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 8:19 PM EDTSpecial Weather StatementFFCHouston, Macon, Peach, Twiggs41 min
May 4, 8:42 PM EDTSpecial Weather StatementFFCCrawford, Taylor, Upson33 min
May 4, 8:57 PM EDTSpecial Weather StatementFFCJohnson48 min
May 4, 9:10 PM EDTSpecial Weather StatementFFCJones, Monroe50 min
May 4, 9:26 PM EDTSpecial Weather StatementFFCWashington, Wilkinson49 min
May 4, 9:31 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Jones, Putnam, Washington, Wilkinson44 min
May 4, 9:51 PM EDTSpecial Weather StatementFFCPutnam24 min
May 4, 10:14 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Putnam, Taliaferro, Warren46 min
May 4, 10:21 PM EDTSpecial Weather StatementFFCJefferson39 min
May 4, 10:50 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Taliaferro, Wilkes40 min
May 4, 11:06 PM EDTSpecial Weather StatementFFCGlascock, Jefferson, Johnson, Washington39 min
May 4, 11:11 PM EDTSpecial Weather StatementFFCTelfair, Wheeler49 min
May 4, 11:15 PM EDTSevere Thunderstorm WarningFFCEmanuel, Glascock, Jefferson, Johnson, Washington45 min
May 4, 11:57 PM EDTSpecial Weather StatementFFCMontgomery, Toombs48 min
May 5, 12:08 AM EDTSevere Thunderstorm WarningFFCEmanuel, Montgomery, Toombs, Treutlen41 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.